# SDR 2000ZZZX164

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GYJBM
- Make and model: Airbus A320-231
- Aircraft serial: 362
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FLT 8168 - LEFT OVERWING EMERGENCY BATTERY GETTING FAULT WHEN TESTED.  REPLACED EMERGENCY BATTERY.  (X)
